I am nearly two days late. The issue is I am on BC and I take it RELIGIOUSLY, 10pm on the dot every night. I switched from Yaz to the generic version two months ago (I just completed my second active pack). Has anyone been late because of switching to generic or does anyone know if this can cause you to be late? I don't want to waste $10 on a PT if it's just my body adjusting.
Asked by Anonymous at 4:22 PM on Nov. 20, 2008 in Pregnancy
Answer by babyruby02 at 4:25 PM on Nov. 20, 2008
Answer by Bearsjen at 4:25 PM on Nov. 20, 2008
Answer by Anonymous at 4:25 PM on Nov. 20, 2008
Hmmm ok. (this is the OP by the way lol) It doesn't really matter if I am because we were going to TTC next month. *shrugs* I guess I will be heading to the Dollar Tree...
Answer by Anonymous at 4:27 PM on Nov. 20, 2008
I switched from the ortho evra patch to a 9.00 generic pill. It didn't change anything though.
Answer by bizima4 at 4:28 PM on Nov. 20, 2008
Answer by Anonymous at 4:47 PM on Nov. 20, 2008
Answer by reflect1light at 5:21 PM on Nov. 20, 2008
Answer by LovinMyMikayla at 6:53 PM on Nov. 20, 2008
Answer by Jaydedeyz at 8:43 PM on Nov. 20, 2008
Check out some of the top posts today in Groups: